# SDR SIMA973551

- Difficulty date: December 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N142DD
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 040
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4061 - DURING TAKEOFF, CREW REPORT THAT LT MAIN GEAR WILL NOT RETRACT.  ACCOMPANIED BY THE UPPER AND LOWER PANEL LT GEAR IND.  CREW RETURNED ORD SAFELY.  ADJUSTED LEFT MAIN GEAR DOOR, RETRACTION CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
